# SDR SWAA990956

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26010425
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF - ON TAKEOFF ROLL AT 80 KNOTS, THE AIRCRAFT VIBRATED HEAVILY AND BEGAN TO PULL TO THE RIGHT . VIBRATION CONTINUED UNTIL THE AIRCRAFT STOPPED.  REMOVED AND REPLACED NR 3 MLG BRAKE ASSY AND NR 3 TIRE/WHEEL ASSY PER MM.
